# SDR DALA1130279866

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN-FLOOR PANEL 35 UPPER SURFACE HAS CORROSION ON EXISTING REPAIR DOUBLER.  REMOVED CORROSION IAW SRM 51-10-3.  FOUND OUT OF LIMITS. FABED NEW DOUBLER FR0M 0.025 7075T6 IAW SRM 53-01, FIG 2, SHEET 3 AND 53-23-0, FIG 4.  TREATED AND PRIMED IAW SRM 51-10-3 AND INSTALLED IAW SRM 53-01, FIG 2, SHEET 3 INSTALLED ID TAG IAW DPS 900-5-1, NR 4 P-226C REQUIRED INSP COMPLETED BY Q-919 483541 29APR 11.
